# SDR 2014FA0000612

- Difficulty date: October 21, 2014
- Submitted: October 21, 2014
- Operation: General aviation
- Aircraft: N197RA
- Make and model: Cubcft CC11100
- Aircraft serial: CC1100198
- Aircraft time: 100 hours
- System (JASC): 2422 · AC Inverter
- Part: Alternator
- Part number: 185046220
- Part serial: 2N18
- Condition: Failed
- Location: Engine
- Part time: 100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, Y
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILED CAUSING ENGINE TO QUIT.  PILOT MADE OFF AIRPORT LANDING, FLIPPING ACFT OVER, DUE TO SOYBEAN PLANTS GETTING CAUGHT IN AIRCRAFT BRAKES.
